Journal of Nepal Mathematical Society (JNMS)
Developing the Society Through Mathematical Research

 

ISSN: 2616-0153 (Print) ISSN: 2616-0161 (Online)

 


 

Volume 3, Issue 2, Year-2020

Published: December 30, 2020



Download Cover Page-Volume 3-Issue-2-Year 2020

  1. Global Stability of COVID-19 Model: A Case Study of Nepal
    By Gauri Bhuju, Ganga Ram Phaijoo, Dil Bahadur Gurung


  2. Generalization of Dürer's Magic Square and New Methods for Doubly Even Magic Squares
    By Lohans de Oliveira Miranda, Lossian Barbosa Bacelar Miranda


  3. On Fermat-Torricelli Problem in Frechet Spaces
    By I. A. Osinuga, S. A. Ayinde, J. A. Oguntuase, G. A. Adebayo


  4. Absolute \( \mid A,\delta\mid_k\) and \( \mid A,\gamma;\delta\mid_k\) Summability for \( n \)-tupled Triangle Matrices
    By Smita Sonker, Alka Munjal, Lakshmi Narayan Mishra

  5. A Case Study of Holomorphic Semigroups
    By Bishnu Hari Subedi, Ajaya Singh






 

 

 


 

 

 

NMS. All Rights Reserved.